Announcements

Call for Papers 2022

2022-04-08

Dear Researchers/Professors/Lecturers/Scholars
We would like to invite you to submit a research papers to be published in the LINEAR: Journal of Mathematics Education. LINEAR published Twice a year (June and Desember).
 
LINEAR: Journal of Mathematics Education welcomes research papers and literature reviews from various countries in the world that have high-quality on all topics related to mathematics education.  Please see Author Guidelines here
 
Deadlines for papers submission:

For Publish Vol. 3 No. 1 Juni 2022, submission DEADLINE: 9 Mei 2022
For Publish Vol. 3 No. 2 Desember 2022, submission DEADLINE: 11 November 2022

Please submit your paper to through ONLINE SUBMISSION
If any problems, please send your manuscript to email: linear.jurnal@metrouniv.ac.id

Best regards

LINEAR Editorial Team

Read more about Call for Papers 2022

 LINEAR: Journal of Mathematics Education with registered number p-ISSN: 2722-6913 (print), e-ISSN: 2722-760X (online), is a scientific journal in the field of mathematics education was established in 2020, published twice a year (in June & Desember). We accept articles in English and Indonesian..

The aim of this journal is to publish high quality research in mathematics education including teaching and learning, instruction, curriculum development, learning environments, teacher education, educational technology, educational developments, from many kinds of research such as survey, research and development, experimental research, classroom action research, etc.